# SDR CA130612003

- Difficulty date: May 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 407310203101
- Condition: Damaged
- Location: Transmission
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED A STRANGE INTERMITTENT VIBRATION.  DURING A VISUAL INSPECTION, THERE WERE CONTACT MARKS ON THE LT AFT CORNER MOUNT UP STOP/SAFETY WASHER.  UPON INSPECTION WITH THE CORNER MOUNT LIFT TOOL, THE LT AFT CORNER MOUNT WAS FOUND SEPARATED.  ALL 4 CORNER MOUNTS ARE ABLE ENGINEERING O/H COMPONENTS CHANGED TOGETHER 309.0 HOURS EARLIER.  ALL 4 MOUNTS WERE CHANGED.
